Translator Disclaimer
January/February 2014 Probabilistic representation for solutions of a porous media type equation with Neumann boundary condition: The case of the half-line
Ioana Ciotir, Francesco Russo
Differential Integral Equations 27(1/2): 181-200 (January/February 2014).

Abstract

The purpose of this paper consists of proposing a generalized solution for a porous media type equation on a half-line with Neumann boundary condition and prove a probabilistic representation of this solution in terms of an associated microscopic diffusion. The main idea is to construct a stochastic differential equation with reflection, which has a solution in law and whose marginal law densities provide the unique solution of the porous media type equation.

Citation

Download Citation

Ioana Ciotir. Francesco Russo. "Probabilistic representation for solutions of a porous media type equation with Neumann boundary condition: The case of the half-line." Differential Integral Equations 27 (1/2) 181 - 200, January/February 2014.

Information

Published: January/February 2014
First available in Project Euclid: 12 November 2013

zbMATH: 1313.60095
MathSciNet: MR3161601

Subjects:
Primary: 35C99, 60G46, 60H10, 60H30

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 1/2 • January/February 2014
Back to Top